Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Semigroups of mappings with rigid Lipschitz constant


Author: Enrique Llorens-Fuster
Journal: Proc. Amer. Math. Soc. 130 (2002), 1407-1412
MSC (2000): Primary 47H10; Secondary 46B03, 46B20
Published electronically: October 5, 2001
MathSciNet review: 1879964
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that two well-known uniformly fixed point free lipschitzian semigroups of mappings have minimal Lipschitz constant on the positive part of the unit ball of $\ell_2$. This implies that a question raised by T. Kuczumow has a negative answer.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47H10, 46B03, 46B20

Retrieve articles in all journals with MSC (2000): 47H10, 46B03, 46B20


Additional Information

Enrique Llorens-Fuster
Affiliation: Departamento de Análisis Matemático, Facultad de Matemáticas, Baton 46100 Burjassot, Valencia, Spain
Email: enrique.llorens@uv.es

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06333-X
PII: S 0002-9939(01)06333-X
Keywords: Uniformly lipschitzian mappings, Lipschitz constant, fixed points
Received by editor(s): November 17, 2000
Published electronically: October 5, 2001
Additional Notes: The author was supported in part by a Grant from MCYT, BFM2000-0344-C02-02.
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2001 American Mathematical Society